MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC* PATELLAR CEMENTING CLAMP; JRN : PATELLA HANDLE/CLAMPS

DEPUY ORTHOPAEDICS INC US PFC* PATELLAR CEMENTING CLAMP; JRN : PATELLA HANDLE/CLAMPS
Catalog Number 865035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patella clamps broken plastic piece.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary it was reported that the patella clamps both have plastic pieces broken.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device does not found signs of breakage at the pfc* patellar cementing clamp.Additionally the rubber insert was missing, a root case cannot be determined.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was unconfirmed as the observed condition of the pfc* patellar cementing clamp would not contribute to the complained device issue.¿based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.¿ as part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.¿ device history lot a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (h0206) provided is not a valid finished goods lot#.H10 additional narrative:.

Common Device Name
JRN : PATELLA HANDLE/CLAMPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18161630
Report Number1818910-2023-23557
Device Sequence Number20468551
Product Code HXD
UDI-Device Identifier10603295216605
UDI-Public10603295216605
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number865035
Device Lot NumberH0206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale